An Analogue of Bonami's Lemma for Functions on Spaces of Linear Maps, and 2-2 Games

David Ellis, Guy Kindler, Noam Lifshitz

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

We prove an analogue of Bonami's (hypercontractive) lemma for complex-valued functions on L ( , ), where and are vector spaces over a finite field. This inequality is useful for functions on L ( , ) whose 'generalised influences' are small, in an appropriate sense.

Original languageEnglish
Title of host publicationSTOC 2023 - Proceedings of the 55th Annual ACM Symposium on Theory of Computing
EditorsBarna Saha, Rocco A. Servedio
PublisherAssociation for Computing Machinery
Pages656-660
Number of pages5
ISBN (Electronic)9781450399135
DOIs
StatePublished - 2 Jun 2023
Externally publishedYes
Event55th Annual ACM Symposium on Theory of Computing, STOC 2023 - Orlando, United States
Duration: 20 Jun 202323 Jun 2023

Publication series

NameProceedings of the Annual ACM Symposium on Theory of Computing
ISSN (Print)0737-8017

Conference

Conference55th Annual ACM Symposium on Theory of Computing, STOC 2023
Country/TerritoryUnited States
CityOrlando
Period20/06/2323/06/23

Bibliographical note

Publisher Copyright:
© 2023 Owner/Author.

Keywords

  • Boolean functions
  • Fourier
  • Games
  • Hypercontractivity

Fingerprint

Dive into the research topics of 'An Analogue of Bonami's Lemma for Functions on Spaces of Linear Maps, and 2-2 Games'. Together they form a unique fingerprint.

Cite this